# SDR SWIA971495

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT CAME ON AFTER TAKEOFF AND WOULD NOT RESET.  RETURNED TO SLC.  CLEANED FLAP ACTUATOR CANNON PLUGS.  COULD NOT DUPLICATE ON GROUND.  OPS CHECKED GOOD.
